# SDR ERAA086434

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S562
- Aircraft time: 13,892 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24118
- Condition: Malfunctioned
- Location: Engine
- Part time: 9,642 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HITS MAX STOP AT FULL BEEP WHEN COLLECTIVE IS UP. DROOPING, OVERSPEEDING EARLY, STIFF THROTTLE. REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
